# SDR DXTA200500960

- Difficulty date: September 9, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 5,217 hours, 3,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200212115
- Condition: Failed
- Location: Acm Bay
- Part time: 435 hours, 268 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOUT 1 HOUR INTO OUR FLIGHT AT FL410, DETECTED AN ODOR IN THE COCKPIT THAT SMELLED ELECTRICAL IN NATURE.  SYSTEMS WERE OPERATING NORMALLY AND THE SMELL DISSIPATED AFTER ABOUT 5 MINUTES THEN AFTER LANDING WITH THE APU RUNNING, DETECTED THE SAME SMELL.  THE A/C THEN FILLED WITH SMOKE ORIGINATING FROM THE COCKPIT.  AGAIN, THERE WERE NO OTHER OBVIOUS SIGNS OF SYSTEMS MALFUNCTION.  REMOVED AND REPLACED COCKPIT AIR CYCLE MACHINE.  ALSO REMOVED, CLEANED AND REINSTALLED COALESCER CLOTH.  NO FURTHER DEFECTS NOTED.  ALL OPERATIONS NORMAL AT THIS TIME.  ALL WORK PERFORMED IAW CE 750 AMM 21-51-00.
